# SDR N6WA00702002

- Difficulty date: February 23, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 3,249 hours, 2,324 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY LIGHT INOPERATIVE,  DEFERRED LIGHT IAW MEL 33-51-01-2A.
